# SDR DALA1053030927

- Difficulty date: December 23, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 58,863 hours, 45,051 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHT AT 19DE INOPERATIVE.  MX REPLACED CONNECTOR FOR LIGHT ASSY AND RE-SECURED THE WIRE HARNESS.  OPS OF LIGHT NOW CHECKS OK.
